# SDR SWAA2023062955231

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B CORNER IS BROKEN (TANG)<[01] IDENTIFIED PANEL 221BF IAW SRM 53-00-50-0I-1 FIGURE 2. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.E.(2).(B) AND WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED NUMEROUS INSERTS FROM PANEL 221BF TO ACCOMMODATE THE REPAIR AND REMOVED AN APPROX. 2.7'X0.9'X0.4' AREA OF DAMGED TOOLSIDE PLIES; BAGSIDE PLIES AND CORE FROM THE PANELS AFT OUTBOARD TANG AND CLEANED REPAIR AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-6 PARAGRAPH 3.A-E.;[04] FABRICATED REPAIR CORE FROM BMS8-124; CLASS 4; TYPE 5; GRADE 5.0 LOT 1283769 AND TOOLSIDE REPAIR FROM BMS9-3 LOT 1526805-2 IAW SRM 53-00-50-2R-6 PARAGRAPH 3.F AND G.(1).(A). OK TO INSTALL TOOLSIDE REPAIR PLIES.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED PLIES WITH BMS8-201 CLASS IV LOT 1527294-1; VACUUM BAGGED PLIES AND VERIFIED A SATISFACTORY 5X5 WITH THE VACUUM GAUGE DUE: E11543 DUE: 09/2023; WORK PERFORMED IAW SRM 53-00-50-2R-6 PARAGRAPH 3.G.(1).(B-C) AND H.(1).;[07] VERIFIED CORRECTIVE ACTION #6;[08] SET REPAIR TO CURE AND CURED REPAIR WITH A HEAT LAMP USING THERMOMETER ID: ATS2208 DUE: 10/2023; UNBAGGED PANEL AND SANDED THE HONEYCOMB CORE PLUG TO BE LEVEL WITH THE OUTER SURFACE OF THE FACESHEET; WORK PERFORMED IAW SRM 53-00-50-2R-6 PARAGRAPH 3.I.(1) AND J.;[09] FABRICATED BAG SIDE REPAIR PLIES FROM BMS 9-3 TY H2 LOT#1522395-2 IAW SRM 53-00-50-2R-6.PARA 3.K.(1) OK TO INSTALL.
